# SDR SWAA2024021950775

- Difficulty date: February 10, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 26,870 hours, 13,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOUND INOP - L/H SIDE BIN LIGHTS 5ABC/8ABC/12ABC L/H SIDE INTERIOR AFT EMERGENCY EXIT OVERWING DOOR UPPER AND LOWER DOOR LINER EXIT SIGNS & EXTERIOR L/H SIDE FWD OVERWING LIGHT<[01] RESEATED PAX EMERGENCY LIGHT BATTERY CONNECTOR D12008 I/A/W BOEING WDM 33-51-13; PERFORMED OPS CHECK I/A/W BOEING AMM 33-51-00-710-801; OPS CHECK FOUND NORMAL;[02] VERIFIED STEP:1; OPERATIONAL CHECK FOUND NORMAL.
